# SDR UIEA2020022630308

- Difficulty date: February 23, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,545 hours, 19,888 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Control Panel
- Part number: 233T32441300
- Part serial: D00649
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LIGHT OFF LEFT ENGINE, START SELECTOR IN SINGLE. SUCCESSFUL START ON BOTH.( TRANSFERRED TO MDDR #124988 IAW MEL 74-00-01B CAT C DUE DATE 04MAR20.  LP 822360 - M2: REMOVED AND REPLACED L ENG #2 IGNITION EXCITER IAW B767 AMM 74-11-01-004-001 (OFF PART: PN 10-631045-3A, SN UNLCD872).  LP 822360 - M3: REMOVED AND REPLACED L ENG #2 IGNITION LEAD IAW B767 AMM 74-21-01-404-028-403 (OFF PART: PN  1519M89P31  , SN   ECDD6130  ). DMI REMAINS OPEN.   LP 822363 - M3: PERFORMED IGNITION SYSTEM AUDIBLE TEST IAW AMM 74-00-00. OPS CHECK GOOD. PERFORMED ENGINE RUNS IAW AMM 71-00-00. OPS CHECK GOOD. THIS CLEARS MDDR 124988.  LP 822366: RE-OPENED MDDR 124988, CAT 'C', IAW MEL 74-00-01.  LP 822374:  REMOVED AND REPLACED IGNITION CONTROL PANEL IAW AMM 80-11-51. OPS CHECK GOOD. ALSO PERFORMED IGNITION AUDIBLE TEST IAW AMM 74-00-00. OPS CHECKED GOOD. THIS CLEARS MDDR 124988. PLACARDS REMOVED.   )
